# SDR 20010604CW018

- Difficulty date: April 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING  IS CRACKED ON THE OPPOSITE SIDE OF PORTS.  PROVIDE REPAIR TO INCLUDE USE OF PN 65-449-15 HOUSING ON ALL ACTUATORS, A MODIFICATION KIT TO THE LATEST CONFIGURATION  PN 65-44851-14 OR REPLACEMENT HOUSINGS MADE OF 15-5 PH STEEL OR 7075-T73 FORGINGS FOR ALL THE DASH NUMBER ACTUATORS.
